# SDR DALA2015042202860

- Difficulty date: February 12, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 63,309 hours, 46,618 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT LAV CUTOUT DOUBLER WAS CORRODED AND REPAIRED, IAW ER/A 532435-14.
